# SDR DHL2001806509

- Difficulty date: March 8, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8F-54
- Aircraft serial: 46002
- System (JASC): 3330 · Cargo Compartment Lighting
- Part: Light
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK-FWD CARGO BAY LIGHT BASE CRACKED 1 INCH AT STA.100 LBL.17.  REMOVED FASTENER IAW.SRM.51-1-21.  FABRICATED DOUBLER IAW SRM 53-2-0 FIG.2 CLEANED,TREATED & PRIMED IAW.SRM.51-1-88 INSTALLED DOUBLER & FASTENERS (NEW) IAW.SRM51-1-21 PAGE 21 STATUS CLOSED
